MathSciNet Relay Station
MathSciNet bibliographic data
MR697333 (86a:17006) 17B67 (11F46)
Feingold, Alex J.; Frenkel, Igor B. A hyperbolic Kac-Moody algebra and the theory of Siegel modular forms of genus $2$. Math. Ann. 263 (1983), no. 1, 87–144.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement